# SDR QXEA0201975

- Difficulty date: August 30, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 1,558 hours, 1,241 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 281
- Condition: Leaking
- Location: Fuel System
- Part time: 1,560 hours, 1,243 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BOI- FUEL DRIPPING FROM CENTER WING SECTION.  FOUND FUEL FEED LEAKING.  REMOVED AND REPLACED ENGINE FUEL FEED SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
